What to do if you experience side effects?

In case of side effects after taking 20 mg of Citalopram, or any other quantity of it, do not be afraid. If the side effect you experience is mild, you should just keep in touch with your doctor.  He will calm your side effects by changing the dosage of Citalopram or just change the medicine. In case of wild side effects you should not wait for the doctor bur rather should call the emergency room to get quick medical attention. Maybe Citalopram is a very wrong medicine in your case.


One Response to “What to do if you experience side effects?”

  • 1 deepanshu Says:

    is part of my chronic deresspion. I tend to sleep 2-5 hours a night, if at all. When I do sleep, I have very vivid, disturbing nightmares. So far, I’ve tried the drugs Prozac and Celexa. Neither helped with the deresspion; Prozac worsened my IBS and made me lose weight, although it did help a little bit with the insomnia, and Celexa killed what little was left of my appetite, made me lose ten pounds (which is pretty bad for someone with an already low BMI), worsened my sleep disorder and made me feel like I had the flu (constant puking, dizzyness and achyness). My shrink recommends that I try Zoloft next, but a big part of me wants to stay away from SSRIs because I reacted so badly to the ones I’ve taken (both of which were supposedly mild SSRIs ). Lately, I’ve been looking for atypical antidepressants that are helpful for sleep disorders and have little risk of weight loss or digestive side effects. I came across Remeron in my search, and a friend of mine who has been on nearly every antidepressant on the market recommends Trazodone. I’ve researched them both, and both sound equally attractive to me. I like Remeron for its reduced risk of digestive side effects and weight loss and for its superb track record for curing sleep disorders. Still, the risk of weight gain holds me back a little. I could stand to gain 10 or 20 pounds, but the idea of putting on any more weight than that does not sound at all appealing to me, and gaining obscene amounts of weight is not unheard of with Remeron. I like Trazodone, again, for its good track record with sleep disorders and lowered risk of dependency. Still, I don’t like risk of diarrhea/constipation. Also, my friend who recommended the Trazodone told me that it’s usually prescribed with another antidepressant (he took it with Zoloft). I’m very medication sensitive, even before going on psych meds (even small doses of baby aspirin and antibiotics almost always give me stomach problems), so I’d like to avoid taking a cocktail of meds if I can.Anyone have any experience with either of these drugs? If so, how did they effect you? Which one do you think would be better for my situation?

Leave a Reply